MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE VIABAHN ENDOPROSTHESIS; PFV / NIP

W. L. GORE & ASSOCIATES, INC. GORE VIABAHN ENDOPROSTHESIS; PFV / NIP
Model Number VBCR080501A
Medical Device Problem Code Activation Failure (3270)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/13/2020
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2020, a gore® viabahn® endoprosthesis (vsx) was to be placed for treatment of a failed fistula in the brachial artery.However, when the physician was deploying the device it partially expanded then stopped.The physician was not able to fully deploy the device and removed the device and sheath in tandem.An additional vsx was successfully deployed to complete the procedure.The patient tolerated the procedure and is doing well.
 
Additional Manufacturer Narrative
G4 - updated with pma/510(k) number (p040037).C1, correction - in manufacturer report number, 2017233-2020-01095, the device is identified as a cbas® heparin surface incorporates cbas-heparin manufactured from heparin sodium apl, which in covalently bound to the device surface and is essentially|non-eluting.This device in not coated with a heparin bioactive surface.
 
Additional Manufacturer Narrative
The following observations were made: the delivery catheter was returned not the device.The dual lumen was kinked 14.5 and 65 cm from the hub.The remainder of the delivery catheter was unremarkable.Based on the device examination performed, no manufacturing anomalies were identified to which the event could be definitively attributed.

Brand Name
GORE VIABAHN ENDOPROSTHESIS
Common Device Name
PFV / NIP
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
MDR Report Key10375878
Report Number2017233-2020-01095
Device Sequence Number2004671
Product Code PFV
UDI-Device Identifier00733132623501
UDI-Public00733132623501
Combination Product (Y/N)Y
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P040037
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/23/2023
Device Model NumberVBCR080501A
Device Catalogue NumberVBCR080501A
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 07/13/2020
Supplement Date Received by Manufacturer02/11/2021
02/24/2021
Initial Report FDA Received Date08/06/2020
Supplement Report FDA Received Date02/11/2021
02/24/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age43 YR